# SDR REXA2019081321184

- Difficulty date: August 2, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331993S
- Condition: Cracked
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL SUPPORT AT LBL 12 AND FS 265 - 280.    FLOOR PANEL SUPPORT AT LBL 12 AND FS 265 - 280 WAS REPLACED PER SRM 51-42-06-001-001-A01
